Rational points of bounded height on projective surfaces
Journal article, 2008

We give upper bounds for the number of rational points of bounded height on the complement of the lines on projective surfaces. © 2007 Springer-Verlag.

Author

Per Salberger

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 258 4 805-826

Subject Categories

Mathematics

DOI

10.1007/s00209-007-0199-z

More information

Created

10/7/2017